Results 1 to 3 of 3
  1. #1
    Enigma5772 is offline New Member
    Join Date
    May 2013
    Posts
    41

    Libido and psa levels

    Finished my pct week of March 9 and just recently started to have some problems with my libido and erections holding up. My stack was as the following:
    Test cyp 250 x 2 wk
    Deca 125 x 2 wk
    Hcg 250 x 2 wk
    Arimidex 25mg eod

    I ran test for 12 wk and deca for 10 wk and AI for 14 weeks. I started my pct 14 days after last pin.

    Clomid 75/50/50/50
    Nolvadex 40/20/20/20

    This is my 3 cycle in 3 years, always waiting at least 20-30 weeks at a min between cycles. (Most of the time longer).

    I never got bw,, ( I know, not smart)
    Went to the doc for physical and apparently my psa level have spiked a bit. 2.2 now compaired to .78 18 months ago. 2.2 is still in the norm range but was wondering if the cycle might have something to do with the spike. I know test can make your prostate become inlarged so I was wondering if there was a connection. The doc also but my on Cypriot because of a possible UTI. Is it possible I still haven't fully recovered from my cycle and it just going to take some more time to get back on track?? I also had the doc test my testosterone levels at my recent physical and they came back at 649. I'm 43 years old. Any info would be appreciated. Thanks

  2. #2
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,390
    I'm sure you meant .25mg Adex EOD, not 25mg.

    Yes the cycle will spike PSA but it should come back down to normal soon. You may just have to give it another week or two or get some caber or prami. if your prolactin is still high when you get blood work done. Either way the best thing to do is get blood work.

  3. #3
    Enigma5772 is offline New Member
    Join Date
    May 2013
    Posts
    41
    Yes, i did mean .25mg eod. the doc has me on cypro for the UTI for the next 10 days and blood work scheduled 4 weeks after that. What concerns me is that its been about 6 weeks since i finished my pct and im having these issues now with my erections and libido. Granted ive been dealing with a good bit of stress lately but i never had problems like this before. My friend
    who is 10 years younger then me did the same cycle as i did at the same time and he is perfectly fine. I was just wondering if it is common for it to take this long to level out especially when my test levels are at 649. also can the UTI have any effect on the recovery time. thanks

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •